# SDR USAA2008112892141

- Difficulty date: November 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Repair
- Part number: 65C25746132
- Part serial: 593348P
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - EXISTING REPAIR DELAMINATED ON RIGHT ELEVATOR UPPER SURFACE AT ELEVATOR STA 108.5.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW B737 SRM 51-70-03-0G.
